# SDR USVA8955

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308VA
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN TORN AND CRACKED AT BULLNOSE INBOARD OF NR 5 SLAT ACTUATOR.  REPAIRED SKIN.  (X)
